# SDR YENA2021080400497

- Difficulty date: July 31, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N957JB
- Make and model: Airbus A321-231
- Aircraft serial: 6809
- Aircraft time: 21,798 hours, 7,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frm 68 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION LOWER SILL LOC. FR68 AT LEVEL STR 23R AT GALLEY AREA (CPCP RELATED 534195-01); (RESOLVED ON W/O: 1114106 TASKCARD: NR-00009 ) PERFORMED PERMANT REPAIR ON LOWER SILL LOCATED AT LEVEL FR68 AND STR23R AFT GALLEY AREA IAW A321 SRM 53-41-14-300-001 FIGURE 001 SHEET 1,2,3,8 AND 10, REPAIR PRINCIPLE 5, THIS REPAIR IS CATEGORY A. CLASSIFIED AS MAJOR REPAIR.
